Please use this identifier to cite or link to this item:
Title: Real interpolation for families of Banach spaces (II)
Author: Carro Rossell, María Jesús
Keywords: Espais de Banach
Interpolació (Matemàtica)
Banach spaces
Issue Date: 1994
Publisher: Universitat de Barcelona
Abstract: In this paper, we study the dual space and reiteration theorems for the real method of interpolation for infinite families of Banach spaces introduced in [2]. We also give examples of interpolation spaces constructed with this method.
Note: Reproducció del document publicat a:
It is part of: Collectanea Mathematica, 1994, vol. 45, num. 1, p. 53-83
ISSN: 0010-0757
Appears in Collections:Articles publicats en revistes (Matemàtiques i Informàtica)

Files in This Item:
File Description SizeFormat 
83132.pdf250.83 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.